# SDR UALA2012032201812

- Difficulty date: March 20, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 83,461 hours, 13,494 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 141T69766
- Condition: Torn
- Location: Sliding Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  UNBEARABLE HI PITCH NOISE IN COCKPIT REPEAT GRIPE.  FO'S SLIDING WINDOW SEAL HAS A 1" TEAR AT THE UPPER AFT CORNER. RPLC'D SEAL.  REQUIRES SEALANT APPLIED PER AMM. SEALANT TO BE APPLIED WITHIN 50 HRS.  PCN FOR QUICK SETTING SEALANT IS 841-0750.  ACCMP RETORQUE OF COCKPIT WINDSHIELDS 1L AND 1R PER AMM ON ACCNT SUSPECTED OF BEING SOURCE OF HIGH PITCH NOISE. RETORQUED 1L & 1R COCKPIT WINDOWS PER AMM. PRESSURIZED ACFT PER AMM, NO LEAKS OR NOISE NOTED.
